# SDR ASAA2022042238106

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 22,464 hours, 7,086 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Module
- Part number: 1074847
- Part serial: 6824
- Condition: Leaking
- Location: #1 Engine
- Part time: 66,065 hours, 21,695 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST TO ACCOMPLISH #1 ENGINE BLEED AIR SYSTEM HEALTH CHECK.  GROUNDED - YES. WHILE PERFORMING ASA TASK CARD NG-36WC-00001 FOUND HIGH STAGE REGULATOR (HSR) LEAKING FROM REVERSE FLOW DIAPHRAGM. REMOVED AND REPLACED HSR, LEAK CHECKED GOOD B737-900 AMM 36-11-07-400-801. SUSPECT PRSOV AND BLEED AIR REGULATOR ARE BFS DUE TO NO ENG BLEED AIR AFTER REPLACEMENT. AFTER REPLACEMENT OF DEFECTIVE COMPONENTS FINISH TASK CARD ASA NG-36WC-00001. REMOVED & REPLACED #1 ENG PRSOV & BAR REF AMM 36-11-04 & AMM 36-11-03. NO HELP, STILL NO ENG BLEED L/H. REMOVED & REPLACED AIR CONDITIONING MODULE REF AMM 21-51-65. REMOVED & REPLACED BAR REF AMM 36-11-03, LEAK & OPS CHECKED GOOD. ACCOMPLISHED ENG. BLEED AIR CROSSOVER OPERATIONAL TEST REF AMM 36-11-00-710-801. OPS CHECKED GOOD.
